| Model Number |
7065-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Codes |
Undesired Nerve Stimulation (1980); Pain (1994)
| Date of Event |
08/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is improper implant size selection; using an implant that was too long.
Event or Problem Description
The patient had right side si joint arthrodesis around 2015 where three implants were placed.The patient presented to a new surgeon with complaints of radicular and lateral soft tissue pain caused by an implant that was too long.In (b)(6) 2017, the surgeon removed the implant.The remaining previous implants were not adjusted or removed.The status of the patient following the revision surgery is not known.